MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MAGNESIUM REAGENT; PHOTOMETRIC MAGNESIUM ASSAY

ROCHE DIAGNOSTICS MAGNESIUM REAGENT; PHOTOMETRIC MAGNESIUM ASSAY
Catalog Number 08058016190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calcium reagent lot number is 72458501 and the expiration date is 31-jul-2024.The magnesium reagent lot number is 70737801 and the expiration date is 30-nov-2024.The qc recovery data provided was acceptable.The field service engineer (fse) performed precision testing successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ca2 calcium gen.2 and mg2 magnesium gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial calcium result was 3.12 mg/dl and the initial mg2 result was 0.659 mg/dl.The doctor questioned the results and the sample was repeated.The repeat calcium result was 8.21 mg/dl and the repeat mg2 result was 1.34 mg/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
Calcium calibration was last performed on (b)(6) 2023.Magnesium calibration was last performed on (b)(6) 2023.It was found that the customer centrifuges patient samples for 5 minutes, which may be too short.The alarm trace showed abnormal aspiration and sample probe abnormal aspiration alarms.The field service engineer (fse) performed precision testing successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
MAGNESIUM REAGENT
Common Device Name
PHOTOMETRIC MAGNESIUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18267555
Report Number1823260-2023-03862
Device Sequence Number6763651
Product Code JGJ
UDI-Device Identifier07613336121412
UDI-Public07613336121412
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number08058016190
Device Lot Number70737801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown